# SDR SWIA972105

- Difficulty date: November 15, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 14,048 hours, 18,950 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT LIGHT BROKE OFF.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IAW MM 33-51-02.  OPS CHECK GOOD.
